# SDR 2004FA0000890

- Difficulty date: October 8, 2004
- Submitted: December 8, 2004
- Operation: General aviation
- Aircraft: N701FC
- Make and model: Beech 300BEECH
- Aircraft serial: FC291
- Engine: Pwa PT6*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 00119H6324
- Condition: Cracked
- Location: Cockpit
- Part time: 749 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS AT 33,000 FT WITH THE WINDSHIELD HEAT OFF, SPEED OF 290 KNOTS AND CABIN PRESSURIZED TO 6.5 PSI WHEN THE WINDSHIELD CRACKED.  THEY WERE ALSO IN CLEAR AIR, WITH NO TURBULENCE.  (GL21200500727)
